Thread: Allergic reaction!!!!
07-05-2005, 06:02 AM #1
Damn a friend of mine started taking dbol and test and had to go to ER after just 2 doses of dbol because he broke out in a pretty much all over body rash.....jesus you should have seen him. I thought that the dbol might have been fake but his bro was taking them as well and he's fine (but he nearly crapped himself!). The docs reacon he just had an allergic reaction.
Has anyone else ever experienced a reaction to a particular AAS that has led to them not being able to use that AAS at all?
07-06-2005, 05:49 AM #2
07-03-2006, 08:32 PM #3
I'm started today, I took my first shot test e 350mg and 25mg dbol . 30 mins later I break out in a rash, now I have taken test before but never taken dbol I'm thinking I'm allergic to dbol. has anyone got a rash from dbol?
07-03-2006, 08:40 PM #4Originally Posted by manwithin
The date's of all the thread's are in the top left hand corner
Try checking them out before you responed to a thread
If you have a qeustion you should start your own thread
07-03-2006, 08:52 PM #5Originally Posted by horse2006
I've been here a lot longer then you..... I think I know where to look for the date, thanks
07-03-2006, 08:56 PM #6
Glad youve been here awhile why did you bump a year old thread that had no responce's instead of starting your own thread in the first place
I did see that you started one after you posted in this one just wondering why you didnt do that in the first place
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)